# SDR SWAA2021051223080

- Difficulty date: October 14, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Bs 1008-1013
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE STA 1008-1013; LBL15; CLOSURE ANGLE (SKATE ANGLE) INBD SIDE HAS LIGHT CHAFING WEAR. / REMOVED + REPLACED CLOSURE ANGLE STA 1006-1016 LBL 15 IAW SRM 51-40-02-0G-0; 51-40-05-0G-0; 51-10-02-0G-0; AMM 51-21-99-300-801; + DWG 147A0030 SHT 27 REV -
